# SDR 20000407SH030

- Difficulty date: March 7, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N476ER
- Make and model: Cessna 172R
- Aircraft serial: 17280638
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nose
- Part time: 1,402 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE IN THE PATTERN ON A DUAL FLIGHT, THE ENGINE BEGAN TO RUN ROUGH ON THE CROSS-WIND LEG.  IT CONTINUED DOING SO ON DOWN-WIND.  AN EMERGENCY WAS DECLARED AND A SUCCESSFUL LANDING WAS MADE.  (X)
